RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 97–106 (Mi mz4635)  

This article is cited in 2 scientific papers (total in 2 papers)

Subsystems of the Haar system in spaces $E_{\varphi}$ with $\varliminf_{t\to\infty}\dfrac{\varphi(t)}{t}=0$

V. I. Filippov

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (1380 kB)

English version:
Mathematical Notes, 1992, 51:6, 593–599

Bibliographic databases:

UDC: 517.51
Received: 20.10.1989

Citation: V. I. Filippov, “Subsystems of the Haar system in spaces $E_{\varphi}$ with $\varliminf_{t\to\infty}\dfrac{\varphi(t)}{t}=0$”, Mat. Zametki, 51:6 (1992), 97–106; Math. Notes, 51:6 (1992), 593–599

Citation in format AMSBIB
\Bibitem{Fil92}
\by V.~I.~Filippov
\paper Subsystems of the Haar system in spaces $E_{\varphi}$ with $\varliminf_{t\to\infty}\dfrac{\varphi(t)}{t}=0$
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 97--106
\mathnet{http://mi.mathnet.ru/mz4635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187482}
\zmath{https://zbmath.org/?q=an:0798.42014}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 593--599
\crossref{https://doi.org/10.1007/BF01263305}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600035}


Linking options:
  • http://mi.mathnet.ru/eng/mz4635
  • http://mi.mathnet.ru/eng/mz/v51/i6/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Filippov, “Function systems obtained using translates and dilates of a single function in the paces $E_\varphi$ with $\lim_{t\to\infty}\frac{\varphi(t)}t=0$”, Izv. Math., 65:2 (2001), 389–402  mathnet  crossref  crossref  mathscinet  zmath
    2. V. I. Filippov, “On generalization of Haar system and other function systems in spaces $E_{\varphi}$”, Russian Math. (Iz. VUZ), 62:1 (2018), 76–81  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020